# SDR UIEA2021012800143

- Difficulty date: January 28, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 93,464 hours, 20,655 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH319042
- Part serial: NSN
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE WOULD NOT LIGHT OFF ON SINGLE IGNITOR.  NORMAL START WITH IGNITOR IN BOTH.  STATUS MESSAGE R ENG IGNITOR 2.  REMOVED AND REPLACED NR 2 ENGINE IGNITOR PLUG.  OPERATIONS CHECK GOOD, IAW AMM 74-21-02 & 74-00-00.
